# SDR ASAA2018013123355

- Difficulty date: January 31, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 34,409 hours, 10,310 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fault Code
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED T/C 78273000, FOUND NR 1 ENGINE ECONOMIC FAULT 73-31371, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.   NR 1 ENGINE SHOWS NO CURRENT OR HISTORICAL FAULTS ON EEC BITE. PERFORMED WIRING CHECKS, EGT SYSTEM INSPECTION, IAW AMM 77-21-01-200-801-F00.  NO FAULTS NOTED AND ALL RESISTANCES ARE WITHIN LIMITS.  EEC TEST PASSED IAW AMM 73-21-00-700-804-F00. ACTUATORS TEST PASSED IAW AMM 71-00-00-700-807-F00.
